# SDR AALA202407167395

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 33,922 hours, 14,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: 1L DOOR LOUD NOISE UNBEARABLE, CABIN PRESSURE LEAK; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. COMPLIED WITH FIM TASK 52-10-00. ACCOMPLISHED CABIN PRESSURE LEAK TEST. NO UNBEARABLE LOUD NOISE NOTED AT THIS TIME, NO FAULT FOUND. PER AMM 05-51-91.
